# SDR DALA14007560136

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 69,921 hours, 29,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 933-955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT UPPER CENTER WING SKIN PANEL RT SIDE,  RBL 97 AND BETWEEN BS 933 AND 955. REPAIRED IAW ERA 522253-14.
